Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Sequential Entry Problem with Forced Exits

Hui Wang
Mathematics of Operations Research
Vol. 30, No. 2 (May, 2005), pp. 501-520
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/25151665
Page Count: 20
  • Download ($30.00)
  • Cite this Item
A Sequential Entry Problem with Forced Exits
Preview not available

Abstract

We consider a continuous time optimal stopping problem with multiple entries and forced exits. The value for such an optimization problem with a general payoff function is solved in closed form under the assumption that the state process is a geometric Brownian motion and the forced exits come in according to a Poisson process. The effect due to the forced exits is analyzed. It is shown that the presence of the forced exits is a true risk (meaning that it will reduce the value and enlarge the "continuation" region) if and only if the entry cost is large enough compared to the running cost.

Page Thumbnails

  • Thumbnail: Page 
501
    501
  • Thumbnail: Page 
502
    502
  • Thumbnail: Page 
503
    503
  • Thumbnail: Page 
504
    504
  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520